# SDR N6WA2024081102

- Difficulty date: August 10, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10218
- Aircraft time: 43,609 hours, 31,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 2OO40
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT RH OVERWING EXIT. REPLACED EMERGENCY POWER SUPPLY AT POSITION #4 IAW CJR AMM 33-51-17.
